Posted by: jolene | 2008/07/18

diabetic rash?

my dad is 52 and a diabetic for about ten years.he is only on glucophage 850mg bd and his sugar is stable!!!he gets this rash on his lower back that looks a lot like a ringworm!its round light brown
with red edges.we apply cortisone cream it will go away but come back. !!!is this diabetic related or what?????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Thank you for visiting

It is possible that he has a form of eczema but I suggest that he consults a GP to have the area examined. It does not sound related to his diabetes, unless the rash is caused by skin infection, i.e. Candida. I also recommend that a blood test is done, to determine the effectiveness of his medication, as well as the controle of his diabetes.

Kind regards

Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.